Severe intestinal graft versus host disease after donor lymphocyte infusion; response to extracorporeal photochemotherapy.


Vural F. , DÖNMEZ A. , DOGANAVSARGIL B. , CAGYRGAN S., ALPER H. H. , TOMBULOGLU M.

Transfusion and apheresis science : official journal of the World Apheresis Association : official journal of the European Society for Haemapheresis, cilt.33, ss.129-33, 2005 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 33 Konu: 2
  • Basım Tarihi: 2005
  • Doi Numarası: 10.1016/j.transci.2005.03.010
  • Dergi Adı: Transfusion and apheresis science : official journal of the World Apheresis Association : official journal of the European Society for Haemapheresis
  • Sayfa Sayısı: ss.129-33

Özet

We present a patient with acute myelogenous leukemia who developed severe acute intestinal graft versus host disease (GVHD) after donor lymphocyte infusion (DLI) following non-myeloablative allogeneic peripheral blood stem cell transplantation (allo-PBCT). One month after DLI, patient developed severe abdominal cramps, watery diarrhea without any signs or symptoms of the skin and liver GVHD. Treatment with steroid, cyclosporine A, tacrolimus and myco-phenolat mofetil were not effective in controlling intestinal symptoms. Extracorporeal photochemotherapy (ECP), a recently used procedure in the treatment of GVHD was employed periodically and the symptoms subsided gradually. Acute GVHD after DLI may occur severely and atypically, but being limited to the intestine has rarely been reported. (c) 2005 Elsevier Ltd. All rights reserved.